Alert archive / Texas / Tornado Warnings in 2005

Tornado Warning 10, NWS Shreveport, LA

November 27, 2005Red River County, Titus County, Texas

NWS Shreveport, LA issued this tornado warning at Nov 27, 2005, 2:12 PM CST for Red River County, Titus County, Texas. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 27, 2005, 2:12 PM CST (20:12 UTC)
Expired
Nov 27, 2005, 2:45 PM CST
In force
33 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

Counties Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 146 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 27, 2:20 PM CSTFUNNEL CLOUD8 E Talco, TXFUNNEL CLOUD EXTENDED MORE THAN HALF TO THE GROUND NEAR THE SUGAR HILL COMMUNITY. FUNNEL CLOUD WAS ROPE LIKE IN APPEARANCE. THIS FUNNEL CLOUD WAS OBSERVED CROSSING OVER THE SULPHUR RIVER INTO SOUTHEAST RED RIVER COUNTY. SURVEY FOUND NO DAMAGE NOR GROUND TRACK
Nov 27, 2:20 PM CSTTORNADO8 E Talco, TXFUNNEL CLOUD EXTENDED MORE THAN HALF TO THE GROUND NEAR THE SUGAR HILL COMMUNITY. FUNNEL CLOUD EXTENDED TO NEAR TREETOP LEVEL AND WAS ROPY IN APPEARANCE. THIS TORNADO WAS OBSERVED CROSSING OVER THE SULPHUR RIVER INTO SOUTHEAST RED RIVER COUNTY.
Nov 27, 2:25 PM CSTFUNNEL CLOUD12 Sw Avery, TXCONTINUATION FROM THE FUNNEL CLOUD OVER NORTHEAST TITUS COUNTY. THE FUNNEL CLOUD WAS ROPE LIKE IN APPEARANCE AND EXTENDED HALF WAY TO THE GROUND. CROSSED OVER THE SULPHUR RIVER BOTTOMS IN SOUTHEAST RED RIVER COUNTY AND PERSISTED 2 MILES NORTH OF THE SUGAR HILL
Nov 27, 2:25 PM CSTTORNADO12 Sw Avery, TXCONTINUATION FROM THE TORNADO OVER NORTHEAST TITUS COUNTY. THE TORNADO REMAINED NEAR TREETOP LEVEL BRIEFLY AS IT CROSSED OVER THE SULPHUR RIVER BOTTOMS IN SOUTHEAST RED RIVER COUNTY AND PERSISTED 2 MILES NORTH OF THE SUGAR HILL COMMUNITY BEFORE LIFTING BACK IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2005-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2005-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 272013
TORSHV
TXC387-449-272045-
/O.NEW.KSHV.TO.W.0010.051127T2012Z-051127T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
212 PM CST SUN NOV 27 2005

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  RED RIVER COUNTY IN NORTHEAST TEXAS
  TITUS COUNTY IN NORTHEAST TEXAS

* UNTIL 245 PM CST

* AT 208 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 20 MILES
  SOUTHWEST OF AVERY...OR ABOUT 10 MILES NORTH OF MOUNT PLEASANT...
  MOVING NORTHEAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  AVERY BY 235 PM CST

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.

REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WARNING
FOR...
  RED RIVER COUNTY IN NORTHEAST TEXAS
  TITUS COUNTY IN NORTHEAST TEXAS
UNTIL 245 PM CST.

LAT...LON 3362 9475 3340 9475 3335 9482 3324 9492
      3324 9495 3332 9507 3335 9508 3362 9485
      3365 9479

$$

17
1 follow-up statement
000 
WWUS54 KSHV 272037
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
235 PM CST SUN NOV 27 2005

TXC387-449-272045-
/O.CON.KSHV.TO.W.0010.000000T0000Z-051127T2045Z/
RED RIVER TX-TITUS TX-
235 PM CST SUN NOV 27 2005

...A TORNADO WARNING CONTINUES UNTIL 245 PM CST FOR TITUS AND RED
RIVER COUNTIES...

AT 235 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO...NOW ABOUT 5 
MILES SOUTH OF AVERY. THIS STORM WAS PART OF A LINE OF THUNDERSTORMS 
THAT EXTENDS BACK INTO NORTHERN TITUS COUNTY...AND SOME OF THESE 
STORMS MAY ALSO ROTATE. THESE THUNDERSTORMS WERE MOVING NORTHEAST AT 
40 MPH.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

LAT...LON 3362 9475 3340 9475 3335 9482 3324 9492
      3324 9495 3332 9507 3335 9508 3362 9485
      3365 9479

$$

17

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 27, 10:14 AM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Nov 27, 10:14 AM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1014 AM CST SUN NOV 27 2005

.DISCUSSION...
INGREDIENTS STILL COMING TOGETHER FOR AN OUTBREAK OF SEVERE
WEATHER LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS...ESPECIALLY
ACROSS THE NORTHEASTERN 3/4 OF THE AREA.

VIGOROUS TROUGH IS NOW EJECTING INTO THE SOUTHERN PLAINS...WITH
CYCLOGENESIS OVER SOUTHWEST KANSAS/OKLAHOMA PAN HANDLE. THE
ASSOCIATED DRY LINE/COLD FRONT AS OF 15Z WAS LOCATED NEAR
LINE...FROM ABOUT 60 MILES WEST OF OKLAHOMA CITY SOUTH TO NEAR
WICHITA FALLS TO ABILENE. THIS FEATURE WILL SURGE EAST TODAY...AND
IS EXPECTED TO BE LOCATED ACROSS EASTERN OKLAHOMA INTO EAST TEXAS
BY MID TO LATE AFTERNOON.

VISIBLE SATELLITE IMAGERY ALREADY SHOWS SIGNIFICANT BREAKS IN THE
LOW CLOUDS ESPECIALLY ACROSS EAST TEXAS. THIS WILL FURTHER
DESTABILIZE THE ATMOSPHERE THIS AFTERNOON WITH CAPES 2000 TO
2500J/KG. SO WITH 50+ LOW LEVEL JET...AND A 120 KT UPPER JET WITH
DECENT DIVERGENCE OVER THE AREA BY LATE TODAY AS THE LEFT ENTRANCE
REGION SHIFTS OVER THE REGION...THUNDERSTORMS WILL PROBABLY
QUICKLY DEVELOP ACROSS SE OK/SW OK AND ADJACENT AREAS OF NORTHEAST
TEXAS BETWEEN 2 AND 4 PM. DUE TO THE STRONG SHEAR...0 TO 1KM
SHEAR AROUND 350...SO TORNADOES ARE A DEFINITELY A POSSIBILITY
TODAY.

MORE STORMS WILL THEN BACK BUILD SOUTH SOUTHWEST...ALONG THE FRONT
WITH STORMS FORMING INTO A LINE OF STRONG TO SEVERE THUNDERSTORMS
AND PUSHING EAST OVERNIGHT.

WINDS ARE BEGINNING TO INCREASE TO LAKE WIND ADVISORY CRITERIA OUT
WEST WHERE SOME MIXING HAS TAKEN PLACE. WILL KEEP LAKE WIND
ADVISORY AS IS FOR NOW...AS TODAY SHOULD BE A VERY WINDY DAY
ESPECIALLY WESTERN AND NORTHERN SECTIONS...AS THE GRADIENT TIGHTEN
UPS...AND THE STRONG WINDS JUST ABOVE THE SURFACE MIX DOWN. WILL
KEEP THE SOUTHEASTERN PORTION OUT OF THE ADVISORY FOR NOW...AS THE
GRADIENT WILL BE LESS...BUT WINDS WILL STILL BE UP...BUT PROBABLY
JUST BELOW CRITERIA.

WILL LOOK AT 17Z OBSERVATIONS TO DECIDE IF TEMPERATURES NEED TO BE
ADJUSTED UPWARDS...DUE TO THE BREAKS ALREADY NOTED ON VISIBLE
SATELLITE.

&&

.PREV DISCUSSION... (ISSUED 322 AM CST SUN NOV 27 2005)

DISCUSSION...
SOUTHERLY LOW LEVEL JET GETTING CRANKED UP THIS MORNING...WILL SET
THE STAGE FOR POSSIBLE SIGNIFICANT THUNDERSTORM EVENT LATE THIS AFTERNOON
AND THE EVENING. THIS JET COULD REACH NEAR 70 KNOTS OVER PORTIONS
OF AR BY AFTERNOON. A COLD FRONT WILL MOVE INTO EAST TX AND SE OK
LATE THIS AFTERNOON...WITH DEEP UPPER LOW MOVING TO THE NE. THIS
LOW WILL REACH THE MKC AREA BY MIDNIGHT...THUS UPPER LEVEL SUPPORT
SHOULD DIMINISH THEREAFTER. SEPARATION OF UPPER DYNAMICS AND
FRONTAL ZONE MAY BE SUFFICENT TO SPARE SOUTHERN PORTIONS OF OUR
AREA FROM SEVERE THREAT. HOWEVER...UPPER DIVERGENCE WILL STILL BE
STRONG...EVEN OVER SOUTHERN PORTIONS OF FRONT...WITH JET SPEEDS
STILL AT LEAST 100 KNOTS. LEFT WIND ADVISORY OUT OF SE TWO THIRDS
OF AREA...AS MOS GUIDANCE INDICATING A NOTICABLE DECREASE IN WIND SPEEDS
ALONG THAT GRADIENT. WILL CLEAR CLOUDS AND POPS FROM THE WEST A
LITTLE QUICKER ON THIS PACKAGE AFTER MIDNIGHT. ALSO SPECIFIED LATE
IN THE AFTERNOON FOR SOME OF THE CONVECTION TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  48  65  38 /  30  30   0   0
MLU  78  52  65  36 /  20  40   0   0
DEQ  77  43  65  30 /  40  20   0   0
TXK  78  45  65  35 /  30  20   0   0
ELD  77  49  65  36 /  20  50   0   0
TYR  78  44  67  38 /  30  20   0   0
GGG  78  44  66  36 /  30  20   0   0
LFK  80  47  67  37 /  20  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
     RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.

LA...LAKE WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     BOSSIER...CADDO...CLAIBORNE...DE SOTO...SABINE LA...AND
     WEBSTER.

OK...LAKE WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     AND MCCURTAIN.

TX...LAKE WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
     HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
     RIVER...RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...
     TITUS...UPSHUR...AND WOOD.

&&

22
Hazardous weather outlook, Nov 27, 12:00 PM CST, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST SUN NOV 27 2005

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-281200-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CST SUN NOV 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...AND NORTHWEST...AND NORTH CENTRAL
LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP QUICKLY...JUST AHEAD
OF A FRONTAL BOUNDARY DURING THE MID TO LATE AFTERNOON...MOST LIKELY
ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHEAST TEXAS
ALONG AND TO THE NORTH OF INTERSTATE 30.  MORE THUNDERSTORMS ARE
EXPECTED TO DEVELOP SOUTHWARD ALONG THE COLD FRONT DURING THE
EVENING HOURS...AND EVENTUALLY FORM INTO A LINE OF STRONG TO SEVERE
THUNDERSTORMS...THAT WILL PUSH EAST SOUTHEAST THROUGH THE AREA.  THE
SEVERE THREAT EXISTS ACROSS THE ENTIRE REGION...HOWEVER...THE THREAT
OF SEVERE WEATHER IS HIGHER ACROSS NORTHERN LOUISIANA...SOUTHERN
ARKANSAS AND ADJACENT AREAS OF NORTHEAST TEXAS. STRONG WINDS AT THE
SURFACE AND ALOFT SUGGEST THAT ANY STORMS LATE THIS AFTERNOON
THROUGH TONIGHT...WILL HAVE THE CAPABILITY TO PRODUCE STRONG AND
DAMAGING WIND GUSTS...LARGE HAIL...ALONG WITH THE POSSIBILITY OF
STRONG TORNADOES.  THE THREAT OF SEVERE WEATHER WILL END FROM WEST
TO EAST TONIGHT...AS THE FRONTAL BOUNDARY PUSHES DRIER AND MORE
STABLE AIR INTO THE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...WILL LIKELY BE REQUIRED DURING THE LATE AFTERNOON INTO
THE OVERNIGHT HOURS.

In the hours before

Special weather statement, Nov 27, 10:45 AM CST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 AM CST SUN NOV 27 2005

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-272200-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1045 AM CST SUN NOV 27 2005

...SEVERE THUNDERSTORMS WITH TORNADOES ARE POSSIBLE LATE THIS
AFTERNOON INTO TONIGHT ACROSS PORTIONS OF THE REGION...

A VIGOROUS UPPER LEVEL STORM SYSTEM WILL MOVE QUICKLY INTO THE
SOUTHERN PLAINS THIS AFTERNOON. AS THIS SYSTEM MOVES EASTWARD TOWARDS
THE REGION...MOISTURE AND INSTABILITY SHOULD BE SUFFICIENT SUCH THAT
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AN
EASTWARD MOVING DRY LINE LATE THIS AFTERNOON THROUGH TONIGHT.

THUNDERSTORM POTENTIAL WILL BE LIMITED THROUGH EARLY AFTERNOON AS THE
REGION WILL REMAIN CAPPED. HOWEVER...AS THE UPPER LEVEL STORM SYSTEM
MOVES INTO NORTH CENTRAL OKLAHOMA LATE TODAY...LIFT WILL BE
SUFFICIENT ENOUGH TO BREAK THE CAP ALONG AND NORTH OF THE INTERSTATE
30 CORRIDOR OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST
ARKANSAS. AS A RESULT...LOOK FOR SCATTERED STRONG TO SEVERE
THUNDERSTORMS TO BEGIN DEVELOPING NEAR AND NORTH OF THE INTERSTATE 30
CORRIDOR AFTER 300 PM.

AFTER SUNSET...CONVERGENCE ALONG THE DRY LINE SHOULD BE SUFFICIENT
ENOUGH SUCH THAT A LINEAR LINE OF STRONG TO SEVERE THUNDERSTORMS
SHOULD DEVELOP ALONG THE EASTWARD MOVING DRYLINE.

THE THREAT AREA IS PARTICULARLY SERIOUS ACROSS NORTHERN LOUISIANA...
SOUTHERN ARKANSAS AND ADJACENT AREAS OF SOUTHEAST OKLAHOMA AND
NORTHEAST TEXAS...THIS EVENING INTO THE OVERNIGHT HOURS.
STRONG WINDS AT THE SURFACE AND ALOFT SUGGEST THAT ANY STORMS THIS
AFTERNOON THROUGH TONIGHT WILL HAVE THE CAPABILITY TO PRODUCE STRONG
AND DAMAGING WIND GUSTS...LARGE HAIL...ALONG WITH THE POSSIBILITY OF
STRONG TORNADOES.

STAY TUNED TO NOAA WEATHER RADIO...YOU LOCAL RADIO STATION OR
CABLE SUBSCRIBER FOR FURTHER INFORMATION RELATING TO THIS
DEVELOPING WEATHER SITUATION.

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 3:36 AM CSTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more18 hr
Nov 27, 2:59 PM CSTSevere Thunderstorm WarningSHVBowie31 min
Nov 27, 3:54 PM CSTSevere Thunderstorm WarningSHVBowie51 min
Nov 27, 4:04 PM CSTSevere Thunderstorm WarningSHVCamp, Titus41 min
Nov 27, 4:23 PM CSTSevere Thunderstorm WarningSHVMorris37 min
Nov 27, 4:28 PM CSTSevere Thunderstorm WarningSHVUpshur62 min
Nov 27, 4:49 PM CSTSevere Thunderstorm WarningSHVBowie, Cass56 min
Nov 27, 4:58 PM CSTSevere Thunderstorm WarningSHVMorris47 min
Nov 27, 5:14 PM CSTSevere Thunderstorm WarningSHVSmith61 min
Nov 27, 5:43 PM CSTSevere Thunderstorm WarningSHVBowie47 min
Nov 27, 5:44 PM CSTTornado WarningSHVCass61 min

Nearby

Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.